Login
'MISHKA' helping me on the computer!   (Mishka Mishka has gone to the (Rainbow Bridge. We miss our Mishka!)
"MISHKA" helping me on the computer! (Mishka Mishka has gone to the (Rainbow Bridge. We miss our Mishka!)
Website Translation Widget

"The Barking Bunch"
by Jeanne Rylatt

The Black Russian Kids that are living with us now are:
~
 
Andre' & DaBear ~ ChaCha & Danika


  **********************************************************

October 11, 2011

Dr Jon's "Today's Pet Tip"


Medication Toxicity

Some common medications can have serious effects on animals if not used correctly.

If your pet has ingested an unprescribed medication, contact your veterinarian or local veterinary emergency facility.

Give the name of the medication, how many and what dose your pet received, what time the ingestion could have occurred, as well as pet information such as breed, age and another health problems he/she may have. You may receive instructions of what to do at home or what to watch for.

In some situations, emergency examination and treatment are crucial.

 

Comments

Hide Comments (0)       Add a new comment
Archives
tiangle  2012
tiangle  2011
tiangle  October (3)
dot Dr Jon's...
dot Puppy Vaccines
dot Danika & ...
tiangle  September (1)
tiangle  July (1)
tiangle  June (1)
tiangle  May (1)
tiangle  April (5)
tiangle  March (1)
tiangle  2010
tiangle  2009
tiangle  2008
tiangle  2007